Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 516291, 6 pages
http://dx.doi.org/10.1155/2014/516291
Research Article

An Upper Bound of Large Deviations for Capacities

School of Mathematics, Shandong University, Jinan 250000, China

Received 23 April 2014; Accepted 22 May 2014; Published 15 June 2014

Academic Editor: Xuejun Xie

Copyright © 2014 Xiaomin Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaomin Cao, “An Upper Bound of Large Deviations for Capacities,” Mathematical Problems in Engineering, vol. 2014, Article ID 516291, 6 pages, 2014. doi:10.1155/2014/516291